We use a result due to Rolin, Speissegger, and Wilkie to show that definable sets in certain o-minimal structures admit definable parameterizations by mild maps. We then use this parameterization to prove a result on the density of rational points on curves defined by restricted Pfaffian functions.
G. O. Jones. D. J. Miller. M. E. M. Thomas. "Mildness and the Density of Rational Points on Certain Transcendental Curves." Notre Dame J. Formal Logic 52 (1) 67 - 74, 2011. https://doi.org/10.1215/00294527-2010-037